Journal of Inequalities and Applications
Volume 2005 (2005), Issue 5, Pages 593-613
On some inequalities for Beta and Gamma functions via some
1Department of Mathematical Sciences, Florida Institute of Technology, Melbourne, FL 32901–6975, USA
2Department of Applied Mathematics, Faculty of Electrical Engineering and Computing, University of Zagreb, Unska 3, Zagreb 10000, Croatia
3Faculty of Textile Technology, University of Zagreb, Pierottijeva 6, Zagreb 10000, Croatia
Received 10 October 2002
Copyright © 2005 R. P. Agarwal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
AbstractWe improve several results recently established by Dragomir et al.
in (2000) for the Gamma and Beta functions. All we need is some
clever applications of classical inequalities.